Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 59, Number 5  


On implementation of non-polynomial spline approximation
O. V. Belyakova
731
Approach to the numerical solution of optimal control problems for loaded differential equations with nonlocal conditions
V. M. Abdullayev, K. R. Aida-zade
739
Input reconstruction in a dynamic system from measurements of a part of phase coordinates
V. I. Maksimov
752
On a nonlinear spectral problem for a dielectric waveguide with Kerr nonlinearity
A. L. Delitsyn, L. L. Delitsyn
762
Computation of optimal disturbances for delay systems
Yu. M. Nechepurenko, M. Yu. Khristichenko
775
Analytical solutions of the internal gravity wave equation for a semi-infinite stratified layer of variable buoyancy
V. V. Bulatov, Yu. V. Vladimirov
792
A $KP_1$ scheme for acceleration of inner iterations for the transport equation in 3D geometry consistent with nodal schemes: 2. Splitting method for solving the $P_1$ system for acceleration corrections
A. M. Voloshchenko
796
Improvement of multidimensional randomized Monte Carlo algorithms with “splitting”
G. A. Mikhailov
822
Fundamental and generalized solutions of the equations of motion of a thermoelastic half-plane with a free boundary
L. A. Alexeyeva, B. N. Alipova
829
Propagation of electromagnetic waves in an open planar dielectric waveguide filled with an nonlinear medium I: TE waves
D. V. Valovik
838
Inverse problem of finding the coefficient of the lowest term in two-dimensional heat equation with Ionkin-type boundary condition
M. I. Ismailov, S. Erkovan
859
Application of a hybrid method to microflow simulation
O. I. Rovenskaya
860
Spectral analysis of model Couette flows in application to the ocean
S. L. Skorokhodov, N. P. Kuzmina
867
An adaptive proximal method for variational inequalities
A. V. Gasnikov, P. E. Dvurechenskii, F. S. Stonyakin, A. A. Titov
889
Randomized algorithms for some hard-to-solve problems of clustering a finite set of points in Euclidean space
A. V. Kel'manov, A. V. Panasenko, V. I. Khandeev
895
A fast algorithm for solving a simple search problem
V. N. Malozemov, G. Sh. Tamasyan
905
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021